Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample for Kobayashi completeness of balanced domains


Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 112 (1991), 973-978
MSC: Primary 32H15
MathSciNet review: 1069690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to present an example of a bounded balanced domain of holomorphy in $ {\mathbb{C}^n}(n \geq 3)$ with continuous Minkowski function that is not Kobayashi-finitely-compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1069690-1
PII: S 0002-9939(1991)1069690-1
Article copyright: © Copyright 1991 American Mathematical Society